# SDR UALA2010051701668

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 38,748 hours, 4,787 cycles
- Engine: Pwa PW4090
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N48201
- Part serial: 182
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CAPTAIN'S AFT WINDOW HAS WHAT APPEARS TO BE SEVERE DELAMINATION OR POSSIBLE OUTER PANE FRACTURE RUNNING VERTICALLY ALONG THE ENTIRE AFT EDGE.   WILL NEED TO RE-EVALUATE CAPTS L3 WINDOW AND REPAIR AS NECESSARY OR UPDATE CF420. ENTIRE WINDOW FOGGED UP ON LANDING. REPLACED CAPT NR 3.
